# SDR HEEA083741

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,955 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 222366652003
- Condition: Corroded
- Location: Fuel Distrib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL END OF FITTING IS CORRODED. SCRAPPED.
